Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 1, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 3, 2009, 11:53 AM CST for Lamar County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2009, 11:53 AM CST (17:53 UTC)
- Expired
- Jan 3, 2009, 12:45 PM CST
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lamar County, MS
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 3, 9:33 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1107 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 10:45 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 3, 10:45 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1045 AM CST SAT JAN 3 2009 .UPDATE...LATEST SATELLITE IMAGERY/RUC ANALYSIS HAS SHORT WAVE TROUGH AXIS ALREADY MOVING OVER WESTERN LOUISIANA. AHEAD OF THIS FEATURE THUNDERSTORMS WERE DEVELOPING MAINLY OVER THE SOUTHERN HALF OF LOUISIANA AND MOVING NORTH. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR OUR SOUTHERN TIER MISSISSIPPI COUNTIES. LARGE HAIL LOOKS TO BE THE PRIMARY THREAT THIS AFTERNOON AS THE STORMS MOVE IN BUT DAMAGING WINDS AND A TORNADO OR TWO CANNOT BE RULED OUT. AS THE RAIN HAS BEEN SLOWER TO MOVE INTO OUR AREA THIS MORNING...LOWERED POPS IN NORTH UNTIL MID AFTERNOON. TEMPERATURES WERE WARM AT THE START THIS MORNING BUT HAVE RISEN LITTLE UNDER THE CURRENT CLOUD COVER. RAISED HIGHS A COUPLE OF DEGREES ACROSS THE CENTRAL PORTIONS AS TEMPERATURES WERE CLOSE TO FORECAST HIGHS AT 10 AM. WL LAUNCH AN 18Z RAOB TO FURTHER ASSESS HOW FAR NORTH THE SEVERE THREAT MAY BECOME THIS AFTERNOON BUT CURRENT THINKING IS SOUTH OF INTERSTATE 20. UPDATES HAVE BEEN POSTED. /22/ && .PREVIOUS DISCUSSION...SHORT TERM...TODAY THROUGH SUNDAY...LATEST SATELLITE IMAGERY SHOWS A SOUTHERN STREAM SHORT WAVE MOVING THROUGH THE SOUTHERN PLAINS TOWARD THE REGION. THE ARKLAMISS WAS UNDER SHORT WAVE RIDGING WITH SOUTHWEST FLOW ALOFT. IMAGERY ALSO SHOWED SOME LOW CLOUDS WITH HIGH CLOUDS MOVING OVER THE REGION. SOME AREAS OF DENSE FOG AFFECTED THE REGION OVERNIGHT...BUT THE EFFECTS OF THE HIGH CLOUDS HAVE LIFTED SOME OF THE FOG...ALSO TEMPS HAVE BEEN SLOWLY RISING IN MOST PLACES DURING THE NIGHT AS THE WARM FRONTAL BOUNDARY PUSHES NORTH ACROSS THE REGION. SO FOR TODAY AND TONIGHT...BEFORE RELEASING THE ZONES WILL CANCEL DENSE FOG ADVISORY AND JUST PUT IN PATCHY OR AREAS OF FOG FOR EARLY THIS MORNING. AFTER THE FOG LIFTS WE WILL GET SOME SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION AS THE SHORT WAVE APPROACHES THE LOWER MISSISSIPPI VALLEY. WE SHOULD GET WIDESPREAD COVERAGE MAINLY WEST OF INTERSTATE 55 BY NOON...THEN ACROSS MOST OF THE REGION DURING THE AFTERNOON. WE WILL GET ENOUGH INSTABILITY FOR THE POTENTIAL OF SOME STRONG TO SEVERE STORMS OVER THE SOUTHWEST QUARTER OF THE REGION. ON JET DYNAMICS WE WILL GET SOME GOOD DIVERGENCE ALOFT AS A SPEED MAX PUSHES ACROSS THE REGION. THE BEST UPPER JET ENERGY WILL BE SOUTH OF THE REGION. A LOW LEVEL JET OF AROUND 35 KNOTS WILL CROSS THE REGION. LOW LEVEL HELICITY WILL NOT BE VERY IMPRESSIVE...BUT THE BEST BULK SHEAR WILL BE ACROSS THE SOUTH HALF OF THE REGION. WE WILL GET SOME DECENT LAPSE RATES ACROSS THE AREA. SOME OF THE STORMS MAY BEGIN AS SLIGHTLY ELEVATED THEN BECOME SURFACE BASE FOR SOME POSSIBLE DAMAGING WINDS AND A FEW TORNADOES. THE POTENTIAL FOR STRONG STORMS WILL CONTINUE FOR THIS EVENING. AFTER MIDNIGHT THE POTENTIAL WILL EXIT THE REGION...AS RAIN COVERAGE DECREASES. THERE WILL BE SOME LIMITED INSTABILITY FROM 06-09Z FOR A FEW STORMS...THEN IT WILL GO TO SOME LIGHT SHOWERS AFTER 09Z. FOR SUNDAY...INSTABILITY WILL BUILD ACROSS THE REGION FOR MORE SHOWERS AND THUNDERSTORMS AS A COLD FRONT PASSES THROUGH THE REGION. THERE WILL BE SOME UPPER JET ENERGY AS WE GET INTO THE LEFT FRONT QUAD. LAPSE RATES WILL HELP KEEP THE CONVECTION GOING DURING THE DAY. A FEW STRONG STORMS WITH GUSTY WINDS WILL BE POSSIBLE DURING THE DAY. WILL MENTION SATURDAY AND SUNDAY POTENTIAL IN THE HWO. AS FAR AS TEMPS ARE CONCERN WENT WITH MAV GUIDANCE ON HIGHS AND LOWS. HIGHS TODAY WILL BE IN THE UPPER 60S TO LOWER 70S. LOWS TONIGHT WILL BE FROM THE MIDDLE 50S TO THE LOWER 60S. HIGHS ON SUNDAY WILL BE FROM THE UPPER 50S NORTHWEST TO THE MIDDLE 70S SOUTHEAST. TEMPERATURES WILL BE FALLING ACROSS THE NORTHWEST HALF DURING THE AFTERNOON. AS FAR AS POPS ARE CONCERN KEPT CURRENT HIGH POPS FOR TODAY AND MAV POPS FOR TONIGHT AND SUNDAY./17/ LONG TERM...THE SURFACE BOUNDARY STALLS JUST SE OF MS SUNDAY EVENING WHILE THE 925/850 MB TROUGHS STALL OVER THE FORECAST AREA. A PATTERN FOR PROLONGED RAINFALL WILL SET UP EARLY NEXT WEEK WHEN THE SURFACE BOUNDARY LIFTS BACK INTO THE REGION AND A SERIES OF HEALTHY SHORTWAVES TRACK ACROSS THE REGION. A MIX OF RAIN AND SLEET WILL BE POSSIBLE EARLY MONDAY NRN ZONES AS PRECIP BEGINS BUT...IF SO... EVERYTHING WILL QUICKLY CHANGE TO ALL RAIN. AN INTENSE UPPER LEVEL JET WILL TRACK EWD ACROSS THE MID MS VALLEY MONDAY...INTENSIFYING WITH TIME TO NEAR 200 KTS. THE ARKLAMISS WILL REMAIN IN THE RIGHT REAR QUADRANT OF THIS JET MONDAY AND MONDAY NIGHT UNTIL THE TAIL END OF THE JET MOVES ACROSS THE AREA TUESDAY. LOW LEVEL FLOW WILL INTENSIFY MONDAY NIGHT AS A SURFACE LOW LIFTS ALONG THE FRONT ACROSS THE FORECAST AREA. ANOTHER SURFACE WAVE AND UPPER IMPULSE WILL TRACK NEWD ACROSS THE REGION TUESDAY. INTENSE SHEAR AND HELICITY WILL DEVELOP OVER SRN AND ERN ZONES MONDAY NIGHT AND TUESDAY AHEAD OF THE SURFACE LOW. THE TRACK OF THE SURFACE LOW MONDAY NIGHT AND TUESDAY WILL DETERMINE THE DEPTH OF THE WARM SECTOR AND DEGREE OF INSTABILITY THAT SETS UP FOR THIS PERIOD. WILL FOLLOW PREVIOUS TRENDS FOR NOW AND BROADBRUSH REGION FOR FLOODING POTENTIAL MONDAY NIGHT AND TUESDAY AND LEAVE THE POTENTIAL FOR SEVERE STORMS FOR SRN AND ERN ZONES. PRECIP ACCUMULATION FROM NOW THROUGH 00Z WED RUNS NEAR 6 INCHES FOR THE GFS AND 5 INCHES FOR THE EURO. THE COLD LONG WAVE TROUGH WILL FINALLY SHIFT INTO THE REGION WEDNESDAY. THERE ARE SLIGHT TIMING DIFFERENCES ON THE TROUGH AND THE GFS IS A LITTLE COLDER BUT MODELS AGREE THAT THE PRECIP WILL SHUT DOWN BEFORE THE COLDER AIR PUSHES IN. MODEL TEMPS LOOK TOO WARM FOR WED THROUGH THU AND HAVE COOLED THE FORECAST BELOW MOS NUMBERS FOR THAT PERIOD. WEAK SURFACE RIDGING MOVES IN FOR THURSDAY WITH 850 MB RIDGING IN PLACE THURSDAY NIGHT. LOW LEVEL RIDGING MOVES EWD FRIDAY TO ALLOW RETURN FLOW FROM THE GULF. && .AVIATION...UPDATED...SHOWERS AND THUNDERSTORMS WERE MOVING INTO THE SOUTH. RAIN WILL LIKELY MOVE INTO HBG BY 17. THERE WERE A FEW SHOWERS APPROACHING THE AREA. THUNDERSTORMS WILL BE A LITTLE SLOWER TO MOVE IN...WITH THE ACTIVITY MOVING MORE NORTHEAST THAN EAST. WILL HOLD ON TO THUNDERSTORMS DEVELOPING AROUND 20Z AND CONTINUING THROUGH AT LEAST 4Z. MODELS CONTINUE TO SHOW THE ACTIVITY SHIFTING EAST OF THE AREA BY 6Z. IT WILL BE CLOSER TO 00Z BEFORE THUNDERSTORM ACTIVITY DEVELOPS AROUND JAN/MEI. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST 3Z. SHOWERS MAY LINGER FROM 6-9Z FOR MEI/HBG. LOOKS UNLIKELY THUNDERSTORM ACTIVITY WILL MOVE INTO GLH/GWO/GTR...SO WILL MAINTAIN SHOWERS AND FOG THROUGH 3Z FOR GLH/GWO AND THROUGH 9Z FOR GTR. LOW CLOUDS AND FOG WILL LIKELY MOVE BACK INTO THE REGION AFTER THE RAIN...SO WILL KEEP LOW CLOUDS AND FOG FROM AT LEAST 9-15Z AT ALL LOCATIONS...GENERALLY MVFR TO LIFR CONDITIONS. WINDS WILL REMAIN OUT OF THE SOUTH FROM 10-15KTS. THERE SHOULD BE A BREAK FROM THE RAIN AND OBSTRUCTIONS BRIEFLY FROM 15-18Z SUNDAY. /07/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 60 69 44 / 91 76 45 18 MERIDIAN 69 58 74 48 / 77 94 53 31 VICKSBURG 70 58 68 43 / 91 42 35 11 HATTIESBURG 71 62 77 52 / 77 84 52 15 NATCHEZ 70 61 71 46 / 91 58 33 11 GREENVILLE 71 56 61 38 / 90 40 28 11 GREENWOOD 72 58 64 39 / 91 67 35 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/03
Hazardous weather outlook, Jan 3, 4:56 AM CST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 456 AM CST SAT JAN 3 2009 LAZ007>009-015-016-023>026-MSZ040>066-072>074-041100- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 456 AM CST SAT JAN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS ALTHOUGH A COUPLE OF TORNADOES WILL ALSO BE POSSIBLE. WARM MOIST AIR WILL CONTINUE TO SURGE NORTH THIS MORNING AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL MOVE ACROSS THE AREA LATE TODAY. THESE INGREDIENTS COMBINED WITH DAYTIME HEATING WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STORMS MAY BECOME STRONG ON SUNDAY AS A COLD FRONT CROSSES THE REGION. THE MAIN CONCERN WITH THE STRONGER STORMS WILL BE 40 TO 50 MPH WINDS. STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND TUESDAY...ESPECIALLY ALONG THE I-59 CORRIDOR ON TUESDAY. PERIODS OF HEAVY RAINFALL WILL DEVELOP ACROSS THE ARKLAMISS MONDAY NIGHT AND TUESDAY AND AREAS OF FLOODING WILL BE POSSIBLE. A SERIES OF WEATHER DISTURBANCES WILL TRACK ALONG A FRONT THAT WILL STALL ACROSS THE ARKLAMISS TO MAINTAIN WIDESPREAD RAINFALL OVER THE REGION. THE EFFECTS OF A STRONG JET WILL RESULT IN PERIODS OF HEAVY RAINFALL THAT MAY PRODUCE FLOODING. RAINFALL TOTALS BETWEEN 2 AND 3 INCHES WILL BE WIDESPREAD WITH LOCALIZED TOTALS FROM 4 TO 5 INCHES POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND AGAIN MONDAY NIGHT AND TUESDAY. ARZ074-075-MSZ018-019-025>028-034>037-041100- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- 456 AM CST SAT JAN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND PORTIONS OF NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER PORTIONS OF EXTREME SOUTHEAST ARKANSAS AND NORTHWEST CENTRAL MISSISSIPPI. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS ALTHOUGH A COUPLE OF TORNADOES WILL ALSO BE POSSIBLE. WARM MOIST AIR WILL CONTINUE TO SURGE NORTH THIS MORNING AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL MOVE ACROSS THE AREA LATE TODAY. THESE INGREDIENTS COMBINED WITH DAYTIME HEATING WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STORMS MAY BECOME STRONG ON SUNDAY AS A COLD FRONT CROSSES THE REGION. THE MAIN CONCERN WITH THE STRONGER STORMS WILL BE 40 TO 50 MPH WINDS. STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND TUESDAY...ESPECIALLY ALONG THE I-59 CORRIDOR ON TUESDAY. PERIODS OF HEAVY RAINFALL WILL DEVELOP ACROSS THE ARKLAMISS MONDAY NIGHT AND TUESDAY AND AREAS OF FLOODING WILL BE POSSIBLE. A SERIES OF WEATHER DISTURBANCES WILL TRACK ALONG A FRONT THAT WILL STALL ACROSS THE ARKLAMISS TO MAINTAIN WIDESPREAD RAINFALL OVER THE REGION. THE EFFECTS OF A STRONG JET WILL RESULT IN PERIODS OF HEAVY RAINFALL THAT MAY PRODUCE FLOODING. RAINFALL TOTALS BETWEEN 2 AND 3 INCHES WILL BE WIDESPREAD WITH LOCALIZED TOTALS FROM 4 TO 5 INCHES POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND AGAIN MONDAY NIGHT AND TUESDAY. MSZ029>033-038-039-041100- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE- 456 AM CST SAT JAN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER PORTIONS OF NORTHEAST CENTRAL MISSISSIPPI. WARM MOIST AIR WILL CONTINUE TO SURGE NORTH TONIGHT AND SATURDAY MORNING AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL MOVE ACROSS THE AREA LATE TODAY. THESE INGREDIENTS COMBINED WITH DAYTIME HEATING WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS A FEW OF WHICH MAY BE STRONG. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STORMS MAY BECOME STRONG ON SUNDAY AS A COLD FRONT CROSSES THE REGION. THE MAIN CONCERN WITH THE STRONGER STORMS WILL BE 40 TO 50 MPH WINDS. STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND TUESDAY...ESPECIALLY ALONG THE I-59 CORRIDOR ON TUESDAY. PERIODS OF HEAVY RAINFALL WILL DEVELOP ACROSS THE ARKLAMISS MONDAY NIGHT AND TUESDAY AND AREAS OF FLOODING WILL BE POSSIBLE. A SERIES OF WEATHER DISTURBANCES WILL TRACK ALONG A FRONT THAT WILL STALL ACROSS THE ARKLAMISS TO MAINTAIN WIDESPREAD RAINFALL OVER THE REGION. THE EFFECTS OF A STRONG JET WILL RESULT IN PERIODS OF HEAVY RAINFALL THAT MAY PRODUCE FLOODING. RAINFALL TOTALS BETWEEN 2 AND 3 INCHES WILL BE WIDESPREAD WITH LOCALIZED TOTALS FROM 4 TO 5 INCHES POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY NIGHT AND TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17/03
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 7:48 PM CST | Dense Fog Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 38 more | 10 hr |
| Jan 3, 12:24 PM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 32 min |
| Jan 3, 12:51 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 28 min |
| Jan 3, 1:12 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 48 min |
| Jan 3, 1:21 PM CST | Severe Thunderstorm Warning | JAN | Smith | 28 min |
| Jan 3, 2:29 PM CST | Severe Thunderstorm Warning | JAN | Leake | 32 min |
| Jan 3, 5:34 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 26 min |
| Jan 3, 5:59 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.